A Stability Analysis for the Extended Kantorovich Method Applied to the Torsion Problem.
Numerische Mathematik, Tome 17 (1971), pp. 239-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132074,
author = {R.S. ANDERSSEN},
title = {A {Stability} {Analysis} for the {Extended} {Kantorovich} {Method} {Applied} to the {Torsion} {Problem.}},
journal = {Numerische Mathematik},
pages = {239--246},
year = {1971},
volume = {17},
zbl = {0212.48904},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132074/}
}
R.S. ANDERSSEN. A Stability Analysis for the Extended Kantorovich Method Applied to the Torsion Problem.. Numerische Mathematik, Tome 17 (1971), pp. 239-246. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132074/